\((\ell, p)\)-Jones-Wenzl Idempotents

Stuart Martin and Robert A. Spencer

Appeared 1 August 2022 in Journal of Algebra Volume 60, Pages 41-60
Abstract: The Jones-Wenzl idempotents of the Temperley-Lieb algebra are celebrated elements defined over characteristic zero and for generic loop parameter. Given pointed field \((R,\delta)\), we extend the existing results of Burrull, Libedinsky and Sentinelli to determine a recursive form for the idempotents describing the projective cover of the trivial \({\rm TL}^R_n(\delta)\)-module.

A draft of this work is available on the ArXiv.

The published version can be found at https://doi.org/10.1016/j.jalgebra.2022.03.022.

Cite with BibTex

 title = {(ℓ,p)-Jones-Wenzl idempotents},
 journal = {Journal of Algebra},
 volume = {603},
 pages = {41-60},
 year = {2022},
 issn = {0021-8693},
 doi = {https://doi.org/10.1016/j.jalgebra.2022.03.022},
 url = {https://www.sciencedirect.com/science/article/pii/S0021869322001338},
 author = {Stuart Martin and Robert A. Spencer},
 keywords = {Temperley-Lieb, Jones-Wenzl, Diagrammatic algebras},